# SDR HNAA2021111500559

- Difficulty date: October 26, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E887990 - 2 FASTENER HOLES DAMAGED AT FR40 , STR 13L AT LH UPPER WING TO FUSELAGE FAIRING SUPPORT .... REPAIRED 2 FASTENER HOLES DAMAGED AT FR40 , STR 13L AT LH UPPER WING TO FUSELAGE FAIRING SUPPORT IAW PIEDMONT EO1-53-21-0308
